Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 57, NWS La Crosse, WI

September 22, 2016Clark County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Sep 22, 2016, 2:21 AM CDT for Clark County, Wisconsin. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Sep 22, 2016, 2:21 AM CDT (07:21 UTC)
Expired
Sep 23, 2016, 12:02 AM CDT
In force
22 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Moderate

County Clark County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River (WI) at Neillsville (NEIW3).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05381000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

924 
WGUS43 KARX 220721
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
National Weather Service La Crosse WI
221 AM CDT THU SEP 22 2016

.A Flood Warning has been issued for the Black River at Neillsville.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC019-221921-
/O.NEW.KARX.FL.W.0057.160922T0721Z-160923T0502Z/
/NEIW3.2.ER.160922T0336Z.160922T0600Z.160922T1102Z.NO/
221 AM CDT THU SEP 22 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Black River At Neillsville.
* until late tonight.
* At  1:15 AM Thursday the stage was 21.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest around 21.5 feet this morning.
* Impact...At 19.0 feet...A few farm buildings may be affected.

&&
 
LAT...LON 4475 9064 4444 9070 4444 9068 4455 9056 4475 9060

$$
2 follow-up statements
675 
WGUS83 KARX 220947
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
447 AM CDT THU SEP 22 2016

...Widespread River Flooding...

.Extremely heavy rainfall overnight is causing rapid rises along
several creeks and rivers in Wisconsin. Flood Warnings continue
for much of the Black, Trempealeau, and Kickapoo Rivers. 
Flooding could reach moderate to major levels in some locations. 

Here are the latest forecasts based on the observed and forecast
rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC019-230047-
/O.EXT.KARX.FL.W.0057.000000T0000Z-160923T2204Z/
/NEIW3.2.ER.160922T0336Z.160922T1200Z.160923T0404Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Black River At Neillsville.
* until Friday afternoon...Or until the warning is cancelled.
* At 3:15 AM Thursday the stage was 20.7 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.5 feet by this
  morning. 
* Impact...At 19.0 feet...A few farm buildings may be affected.

$$

WIC053-230047-
/O.EXT.KARX.FL.W.0042.000000T0000Z-160925T0625Z/
/BRFW3.3.ER.160922T0628Z.160923T0600Z.160924T1225Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Black River At Black River Falls.
* until late Saturday night...Or until the warning is cancelled.
* At 3:15 AM Thursday the stage was 50.3 feet.
* Flood stage is 47.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 58.7 feet by 
  Friday morning. 

&&
 
LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075

$$

WIC063-121-230047-
/O.EXT.KARX.FL.W.0043.160923T1415Z-160927T1800Z/
/GALW3.3.ER.160923T1415Z.160925T0000Z.160927T0000Z.NR/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Black River Near Galesville.
* from Friday morning to Tuesday afternoon...Or until the warning is 
  cancelled.
* At 3:45 AM Thursday the stage was 7.3 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 15.0 feet by Saturday evening. 
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$

WIC081-123-230047-
/O.CON.KARX.FL.W.0060.160922T1125Z-160923T1415Z/
/ONTW3.1.ER.160922T1125Z.160922T1600Z.160922T2015Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Ontario.
* until Friday morning...Or until the warning is cancelled.
* At 3:15 AM Thursday the stage was 14.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 17.0 feet by this morning. 

&&
 
LAT...LON 4382 9061 4368 9061 4368 9057 4381 9051

$$

WIC103-123-230047-
/O.CON.KARX.FL.W.0058.000000T0000Z-160924T1500Z/
/LAFW3.3.ER.160922T0748Z.160922T1200Z.160923T2100Z.NR/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At La Farge.
* until Saturday morning...Or until the warning is cancelled.
* At 4:00 AM Thursday the stage was 14.0 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by this
  morning. 
* Impact...At 14.0 feet...There is significant flooding in and
  around La Farge.

&&
 
LAT...LON 4368 9061 4354 9070 4353 9064 4368 9057

$$

WIC103-123-230046-
/O.EXT.KARX.FL.W.0046.160922T0942Z-160925T1300Z/
/VIOW3.2.ER.160922T0751Z.160923T0000Z.160924T1300Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Viola.
* from early this morning to Sunday morning...Or until the warning is
  cancelled.
* At 4:00 AM Thursday the stage was 15.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by this
  evening. 
* Impact...At 15.0 feet...Banker Park and Campground in Viola 
  experiences significant flooding.

&&
 
LAT...LON 4354 9070 4348 9073 4346 9072 4347 9066 4353 9064

$$

WIC123-230046-
/O.CON.KARX.FL.W.0047.000000T0000Z-160926T0712Z/
/REAW3.3.ER.160922T0634Z.160923T0000Z.160925T1312Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Readstown.
* until late Sunday night...Or until the warning is cancelled.
* At 4:00 AM Thursday the stage was 14.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by this
  evening. 
* Impact...At 13.0 feet...Water is up to the bottom of the Charles 
  Street Bridge.

&&
 
LAT...LON 4348 9073 4347 9078 4341 9079 4341 9077 4346 9072

$$

WIC023-230046-
/O.EXT.KARX.FL.W.0048.160922T1518Z-160926T1851Z/
/SOGW3.2.ER.160922T1518Z.160923T1800Z.160925T1851Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Soldiers Grove.
* from this morning to Monday afternoon...Or until the warning is 
  cancelled.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 16.6 feet Friday.
* Impact...At 14.0 feet...Water may begin to flood the park and 
  campground area in the old section of town.

&&
 
LAT...LON 4341 9079 4337 9085 4336 9081 4339 9077 4341 9077

$$

WIC023-230046-
/O.CON.KARX.FL.W.0049.000000T0000Z-160927T2100Z/
/GMIW3.2.ER.000000T0000Z.160924T0000Z.160926T2100Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Gays Mills.
* until Tuesday afternoon...Or until the warning is cancelled.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 16.7 feet Friday 
  evening.
* Impact...At 13.0 feet...Water begins to cover roads near the river, 
  including Sand Hill Road near Bell Center. Minor flooding occurs in
  areas adjacent to the river, including Robb Park in Gays Mills.

&&
 
LAT...LON 4337 9085 4328 9086 4327 9082 4336 9081

$$

WIC023-230046-
/O.CON.KARX.FL.W.0050.000000T0000Z-160928T1330Z/
/STEW3.2.ER.160922T0730Z.160924T0600Z.160927T1930Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Kickapoo River At Steuben.
* until Wednesday morning...Or until the warning is cancelled.
* At 3:45 AM Thursday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by 
  Saturday morning. 
* Impact...At 13.0 feet...Bridge Street near the gage begins to
  flood and Highway 179 may be threatened.

&&
 
LAT...LON 4328 9086 4315 9091 4306 9092 4308 9085 4327 9082

$$

WIC011-121-230046-
/O.CON.KARX.FL.W.0044.160923T0200Z-160924T2000Z/
/ARCW3.1.ER.160923T0200Z.160923T0600Z.160924T0200Z.NR/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Trempealeau River AT Arcadia.
* from this evening to Saturday afternoon...Or until the warning is 
  cancelled.
* At 3:15 AM Thursday the stage was 4.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 8.2 feet by Friday morning.
* Impact...At 8.0 feet...Minor flooding begins. A few streets are 
  affected by high water, and pumping operations begin. 

&&
 
LAT...LON 4423 9158 4432 9146 4432 9143 4426 9145 4422 9158

$$

WIC011-121-230046-
/O.CON.KARX.FL.W.0045.000000T0000Z-160927T1330Z/
/DDGW3.1.ER.160922T1200Z.160925T1200Z.160926T1930Z.NO/
447 AM CDT THU SEP 22 2016

The Flood Warning continues for
  The Trempealeau River At Dodge.
* until Tuesday morning...Or until the warning is cancelled.
* At 3:45 AM Thursday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 10.4 feet by Sunday morning. 
* Impact...At 9.5 feet...The entrance road to the Trempealeau
  National Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

MW
534 
WGUS83 KARX 221648
FLSARX
 
Flood Statement
National Weather Service La Crosse WI
1148 AM CDT THU SEP 22 2016

.The Flood Warning for the Black River at Neillsville is cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC019-221718-
/O.CAN.KARX.FL.W.0057.000000T0000Z-160923T2204Z/
/NEIW3.2.ER.160922T0336Z.160922T0845Z.160922T1350Z.NO/
1148 AM CDT THU SEP 22 2016

The Flood Warning is cancelled for
  The Black River At Neillsville.
* At 11:00 AM Thursday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  8:50 AM Thursday.
* Forecast...The river will continue to fall to 11.4 feet by Friday 
  morning.
* Impact...At 16.0 feet...The river is near bankfull in some 
  locations.

$$

Aegerter

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 22, 12:15 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Sep 22, 12:15 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1215 AM CDT Thu Sep 22 2016

.SHORT TERM...(Today and tonight)
Issued at 415 AM CDT Thu Sep 22 2016

Radar estimates anywhere from 2 to 9 inches of rain fell across
the area on Wednesday. The highest totals were located across
Clark, Floyd, Chickasaw, and Vernon counties. This has resulted
in flash flooding in these areas.

As a short wave trough, currently located over western Iowa, moves
away from the area later this morning, the moisture transport will
gradually weaken. As this occurs, the showers and thunderstorms
will wane. Up to an additional 2 inches of rain will be possible
south of Interstate 90.

For this afternoon, the winds fields aloft will weakening across
the region. As partly sunny skies develop, anticipate that the
0-1 km mean layer CAPES will climb up to 1000 J/kg. As outflow
boundaries interact with the front across northern Iowa and
southern Wisconsin, expect isolated to scattered showers and
storms to develop. A few of these storms may produce hail up to
quarters and wind damage. These storms will then weaken as we lose
the diurnal heating during the afternoon.

For tonight, the CAM models continue to show quite a bit of
convection across the forecast area. With weak forcing across the
area, I am a bit concerned that the models may be overdoing the
rain chances and amounts for tonight.

.LONG TERM...(Friday through Wednesday)
Issued at 415 AM CDT Thu Sep 22 2016

From Friday into Friday night, a warm front will move north
through the forecast area. With much of the moisture transport
being located across the Dakotas, western Iowa, and western
Minnesota, additional rainfall amounts will likely be less than a
quarter of an inch.

From Saturday afternoon through Sunday night, a cold front will
move slowly east through the forecast area. The GFS continues to
being slightly faster than the ECMWF with moving the front out of
the area. With warm cloud layer depths of 3.5 to 4 km,
precipitable water values around 1.8 inches, and strong moisture
transport, it looks like we will see the potential of more heavy
rain across the region. If this trend continues, a Flash Flood
Watch will likely be needed.

In the wake of this front, the GFS has a closed upper level low
moving across the region. This would keep the chance of showers
and storms in the forecast through Wednesday. Meanwhile the ECMWF
keeps this low further north and the area remains dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 625 AM CDT Thu Sep 22 2016

Most of the pcpn has shifted south of the TAF sites, and should stay
there through the afternoon. Expecting redevelopment to the west in
the evening...tracking east into the area. Meso models suggest the
bulk of the shra/ts will be south of I-90, but close enough to
warrant some inclusion in the forecast.

Cigs should improve a bit for the afternoon, but expect them to drop
back into ifr/mvfr categories tonight, along with reductions in
vsbys from fog and any of the shower activity.

Winds will hold mostly easterly through Friday.

&&

.HYDROLOGY...
Issued at 415 AM CDT Thu Sep 22 2016

With the moisture transport weakening and remaining that way
through tonight, additional rainfall totals will be likely up to 2
inches across northeast Iowa and southwest Wisconsin. This will
aggravate the ongoing flooding.

Most of our river systems will see significant rises over the next
couple of days. We are already seeing moderate to major flooding
along the Black River. There may be even a record crest at Black
River Falls. The Cedar River is also forecast to see moderate to
major flood by this weekend. All of the other river systems in the
area will likely have at least moderate flooding.

&&

.CLIMATE...
Issued at 415 AM CDT Thu Sep 22 2016

La Crosse WI...

The 3.17 inches of rain at La Crosse Regional Airport yesterday
that fell yesterday was the 3rd highest September rainfall. Only
September 6, 1884 (5.55 inches) and September 19, 1983 (3.35
inches) had higher rainfall totals. This raised the monthly total
to 8.79 inches which is the 6th wettest September. This is the
wettest September since 1965 (10.52 inches - 2nd wettest). The
wettest September occurred in 1881 when 10.87 inches of rain fell.

Rochester MN...

The 3.60 inches of rain at Rochester International Airport that
fell yesterday was the 4th highest September rainfall. Only
September 12, 1978 (5.98 inches), September 23, 2010 (4.34
inches), and September 14, 2004 (4.04 inches) had higher rainfall
totals. This raised the monthly total to 8.25 inches which is the
6th wettest September. This is the wettest September since 2010
(9.95 inches). The wettest September occurred in 1986 when 10.50
inches of rain fell.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 PM CDT this evening for WIZ041>044-
     053>055-061.

MN...Flash Flood Watch until 7 PM CDT this evening for MNZ086>088-
     094>096.

IA...Flash Flood Watch until 7 PM CDT this evening for IAZ008>011-
018-     019-029-030.

&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION....RIECK
HYDROLOGY...BOYNE
CLIMATE...BOYNE
Hazardous weather outlook, Sep 21, 3:05 PM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
305 PM CDT WED SEP 21 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-221100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
305 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IN EFFECT. PERIODIC THUNDERSTORMS WILL
CONTINUE TONIGHT. THE MAIN THREAT FROM THESE STORMS IS HEAVY
RAIN WHICH WILL RESULT IN RIVER AND FLASH FLOODING. IN
ADDITION...THERE IS A THREAT FOR LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS...ESPECIALLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS CAPABLE OF PRODUCING FLASH FLOODING AND RIVER FLOODING
WILL CONTINUE THROUGH THURSDAY EVENING. DUE TO THIS...A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THIS TIME PERIOD.

PERIODIC STORMS ARE POSSIBLE FROM THURSDAY THROUGH TUESDAY. AT
THIS TIME...THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING
AND HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS AND OBSERVATIONS OF FLOODING SHOULD BE PASSED
ALONG TO US. WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT
A FEW GROUPS MAY BE NEEDED IF DAMAGING WIND OR TORNADOES DEVELOP.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

SHEA

In the hours before

Local storm report, Sep 22, 1:33 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
133 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     2 ESE CANTON            43.51N 91.88W
09/22/2016  M43 MPH          FILLMORE           MN   MESONET

            MESONET STATION 2 ESE CANTON /MN065/.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Sep 22, 1:44 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
144 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HEAVY RAIN       4 NE RICEVILLE          43.40N 92.50W
09/22/2016  M2.16 INCH       HOWARD             IA   MESONET

            MESONET STATION 3 NE RICEVILLE /E4652/.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Sep 22, 2:03 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
203 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     HEAVY RAIN       4 NE RICEVILLE          43.40N 92.50W
09/22/2016  M2.42 INCH       HOWARD             IA   MESONET

            MESONET STATION 3 NE RICEVILLE /E4652/. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 1 HOUR.

&&

DB
Local storm report, Sep 22, 2:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
204 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLASH FLOOD      1 SSW VIROQUA           43.55N 90.89W
09/22/2016                   VERNON             WI   LAW ENFORCEMENT

            4 FEET OF WATER ON MAIN STREET IN VIROQUA. .

&&

DB
Local storm report, Sep 22, 2:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
205 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLASH FLOOD      DE SOTO                 43.43N 91.20W
09/22/2016                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 35. .

&&

DB
Local storm report, Sep 22, 2:08 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
208 AM CDT THU SEP 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     FLASH FLOOD      BLUFFTON                43.40N 91.92W
09/22/2016                   WINNESHIEK         IA   LAW ENFORCEMENT

            WATER OVER THE ROAD IN THE BLUFFTON AREA.

0205 AM     FLASH FLOOD      DECORAH                 43.31N 91.79W
09/22/2016                   WINNESHIEK         IA   LAW ENFORCEMENT

            CITY STREETS FLOODED.

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:06 PM CDTFlash Flood WarningARXClark5 hr
Sep 21, 11:11 PM CDTAreal Flood WarningARXLa Crosse3 hr
Sep 21, 11:55 PM CDTFlash Flood WarningARXClark6 hr
Sep 22, 12:48 AM CDTFlash Flood WarningARXCrawford, Richland, Vernon6 hr
Sep 22, 2:38 AM CDTRiver Flood WarningARXRichland, Vernon43 hr
Sep 22, 3:09 AM CDTAreal Flood WarningARXLa Crosse12 hr
Sep 22, 4:21 AM CDTRiver Flood WarningARXMonroe, Vernon29 hr
Sep 22, 5:28 AM CDTAreal Flood WarningARXClark24 hr
Sep 22, 6:51 AM CDTFlash Flood WarningARXCrawford, Richland, Vernon3 hr
Sep 22, 9:38 AM CDTFlash Flood WarningARXCrawford, Richland, Vernon3 hr
Sep 22, 11:20 AM CDTRiver Flood WarningARXCrawford, Grant10 days
Sep 22, 11:20 AM CDTRiver Flood WarningARXGrant9 days
Sep 22, 12:58 PM CDTAreal Flood WarningARXCrawford, Richland, Vernon21 hr

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.